# SDR AALA20150916005

- Difficulty date: September 16, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 59,851 hours, 7,601 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 115W47125
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE ORSS 1295, OTBD AILERON NR 3 HINGE RIB FOUND CORROSION AT BONDING JUMPER ATTACH POINT AREA.  REPAIR CARRIED OUT IAW SRM 57-51-02-2R PROCEDURE 3 REPAIR 3.
